# SDR CA191021012

- Difficulty date: October 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: MM67035657001
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LH LOWER SILL INNER CORD MUST BE REPLACED DUE TO SEVERE CORROSION. (TC# 20191021012)
